Nurofen for Children 3 Months to 5 Years 50mL Oral Suspension – Strawberry Flavour

$7.95

In stock

A pleasant tasting liquid medicine providing effective pain and fast fever relief for your little one.

  • Provides effective relief from fever from 15 minutes and lasts up to 8 hours*
  • Relieves Cold and Flu symptoms
  • Sugar free formulation
  • Contains ibuprofen

50mL Oral Suspension – Strawberry Flavour

*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

Description

Generic Available:


  • 14% off!

    APOHEALTH Children’s Ibuprofen Infant Drops 50mL – Strawberry Flavour

    14% off!

    $4.00 $3.45

    Read more

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively provide relief from teething pain, tooth aches, earaches, sore throats, headaches, minor aches, sprains and strains and cold and flu symptoms.

It’s sugar free and colour free, has a great tasting strawberry flavour, and each bottle comes with an easy-to-use dosing syringe.

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Ingredients

  • Contains 100mg ibuprofen per 5mL dose
  • Contains sodium chloride, sodium saccharin and wheat starch
  • Sugar-free | Colour-free | Contains no aspirin, alcohol or aspartame
  • Products containing maltitol can have a laxative effect or cause diarrhoea.

Directions

The Nurofen for Children 3 months – 5 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.

Ages*:
• 3‒6 months (average weight 6‒8kg), dose: 3-4mL
• 6‒12 months (average weight 8‒10kg), dose: 4-5mL
• 1‒3 years (average weight 10‒14kg), dose: 5-7mL
• 3‒5 years (average weight 14‒18kg), dose: 7-9mL
• 5‒7 years (average weight 18‒22kg), dose: 9-11mL
• 7‒9 years (average weight 22‒28kg), dose: 11-14mL
• 9‒12 years (average weight 28‒40kg), dose: 14-20mL

Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months.Do not exceed the stated dose. For short-term use only. If your child’s symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:
• If your child is under 12 months of age
• If your child suffers from asthma
• If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
• In children suffering from dehydration through diarrhoea and/or vomiting

Additional information

Barcode

AUST R

Brand

Nurofen

It’s great to know whatever pain you or your child may experience, Nurofen is there to give effective pain relief. From headaches to lower back pain, cold symptoms, dental pain and fever, you'll find the information here to make a smart choice on which Nurofen product is best for you.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

You may also like…

  • Nurofen for Children 3 Months to 5 Years 100mL Oral Suspension – Orange Flavour

    $14.95
    Add to cart
  • Nurofen for Children 3 Months to 5 Years 200mL Oral Suspension – Strawberry Flavour

    $23.37
    Add to cart
  • Nurofen for Children 3 Months to 5 Years 100mL Oral Suspension – Strawberry Flavour

    $14.95
    Add to cart